# SDR 98ZZZX4522

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N953CC
- Make and model: Cessna 182P
- Aircraft serial: 18264109
- Engine: Cont O470S
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Guide
- Part number: 648014
- Condition: Worn
- Location: Engine
- Part time: 700 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE COMPRESSION CHECK, THE EXHAUST VALVE WAS FOUND LEAKING ON THE NR 1 CYLINDER.  THE REMOVED CYLINDER HAD A WORN OUT EXHAUST VALVE AND GUIDE.  SUBMITTER SUGGESTED POSSIBLE CAUSE AS DEFECTIVE PARTS OR ASSY PROCESS AT THE FACTORY.
